# SDR DLM90972548

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE DET FAULT ILLUMINATED ON CLIMBOUT 12,000 FT, 280 KIAS FLICKERED AT FIRST THEN ON STEADY TILL 3,000 FT.  ON DECSENT A-LOOP ONLY ILLUMINATED ON OVERHEAD.  FOUND A-LOOP WIRE SHORTED UNDER CORE COWL.  REPAIRED WIRING.
